# SDR NWAA082709751

- Difficulty date: June 12, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- Aircraft time: 88,419 hours, 79,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 13-15 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE FOUND IMPROPER INSTALLATION OF THE BATTERIES.  BATTERIES HAD BEEN INSTALLED BACKWARDS.  REINSTALLED BATTERIES AND OPERATIONAL CHECK WAS GOOD.  (A)
